Scientists suspect low-dose effects have led to global epidemic
by babzini on Sun Mar 04, 2012 04:19 AM
Sandy I do think Decadron would help, but as of now they are not putting her back on it. Sorry to hear that you are tapering off again and worried about it. It is such a mixed bag... every drug you take creates its own problems. Mom was on it for about 2.5 months including tapering off. I know it is a dangerous drug to be on, but I want her to be able to think and talk again. UGH
Were your husband's siezures caused by the chemo?
by babzini on Sun Mar 04, 2012 04:25 AM
Thank you eveyone for your responses. You all gave me a lot to think about.... I have convinced my mother to visit Moffitt next week. Her next round of chemo is slated for 3/14 so we will be able to hear what the Moffitt folks say before she takes it.
She had her first MRI on Friday and we anxiously await results. I hope it will answer some questions and that there is some good news.
I read on here that someone said their mother was all confused and it turned out she had an undetected urinary tract infection... after being treated for it, she was much better. I mentioned this to the oncolgy nurse, who said there was no such thing as a UTI without symptoms and that it was probably not the case. She agreed to take a urine sample and did a strip test on it. She said it looked fine and thus she would not send it to the lab for testing. I do not understand this at all. Why not do the test? Anyone have experience with this? Anyone taking antibiotics with their 5/24 chemo rounds?
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.